# SDR USAA20090302EM012

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE CAPTAIN'S SEAT BACK UNABLE TO REMAIN ERECT OR PROPERLY ADJUST WITHIN FULL RANGE OF MOTION.  MAINTENANCE ADJUSTED THE SEAT CABLE.
